Alert archive / California / Flood Watches in 2016

Flood Watch 4, NWS Eureka, CA

March 10, 2016

NWS Eureka, CA issued this flood watch at Mar 10, 2016, 10:49 AM PST. It took effect at Mar 11, 2016, 1:00 AM PST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2016, 10:49 AM PST (18:49 UTC)
In effect from
Mar 11, 2016, 1:00 AM PST
Expired
Mar 12, 2016, 1:56 PM PST
In force
37 hr
Issued by
NWS Eureka, CA
Flood severity
None

The text

As transmitted.

876 
WGUS66 KEKA 101849
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
1049 AM PST THU MAR 10 2016

HEAVY RAIN HAS TEMPORARILY SUBSIDED AS OF LATE THIS MORNING
ACROSS MENDOCINO COUNTY...ALLOWING URBAN AND SMALL STREAM FLOODING
TO SUBSIDE THROUGH THE DAY. HOWEVER...HEAVY RAIN WILL REDEVELOP
OVERNIGHT TONIGHT AND TOMORROW ACROSS THESE SAME
AREAS...RESULTING IN AN ADDITIONAL 2 TO 4 INCHES OF ACCUMULATIONS.
THIS IS EXPECTED TO RESULT IN ADDITIONAL URBAN AND SMALL STREAM
FLOODING THROUGH SATURDAY MORNING...IN ADDITION TO MAIN STEM RIVER
RISES AND FLOODING.

CAZ002-076-110300-
/O.NEW.KEKA.FA.A.0004.160311T0900Z-160312T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
1049 AM PST THU MAR 10 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...INCLUDING 
  THE FOLLOWING AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* FROM 1 AM TONIGHT THROUGH 10 AM SATURDAY MORNING.

* ADDITIONAL HEAVY RAIN TONIGHT AND TOMORROW WILL CAUSE PONDING OF
  WATER ON ROADWAYS AND URBAN AREAS WITH POOR DRAINAGE...ALONG
  WITH RAPID WATER RISES OF SMALL STREAMS AND MAIN STEM RIVERS. AN
  ADDITIONAL 2 TO 4 INCHES OF RAIN CAN BE EXPECTED FROM TONIGHT
  THROUGH TOMORROW.

* SMALL STREAM AND CREEK FLOODING IS POSSIBLE. RAPID RISES ON MAIN
  STEM RIVERS ARE EXPECTED TONIGHT AND TOMORROW. VISIT
  HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS OF THE
  MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
6 follow-up statements
458 
WGUS66 KEKA 110304
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
704 PM PST THU MAR 10 2016

HEAVY RAIN WILL REDEVELOP TONIGHT AND TOMORROW ACROSS THE
AREA...RESULTING IN AN ADDITIONAL 2 TO 4 INCHES OF ACCUMULATIONS.
THIS IS EXPECTED TO RESULT IN URBAN AND SMALL STREAM FLOODING
THROUGH SATURDAY MORNING...IN ADDITION TO MAIN STEM RIVER RISES
AND FLOODING.

CAZ002-076-111115-
/O.CON.KEKA.FA.A.0004.160311T0900Z-160312T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
704 PM PST THU MAR 10 2016

...FLOOD WATCH REMAINS IN EFFECT FROM 1 AM PST FRIDAY THROUGH
SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* FROM 1 AM PST FRIDAY THROUGH SATURDAY MORNING

* ADDITIONAL HEAVY RAIN TONIGHT AND TOMORROW WILL CAUSE PONDING 
  OF WATER ON ROADWAYS AND URBAN AREAS WITH POOR DRAINAGE... 
  ALONG WITH RAPID WATER RISES OF SMALL STREAMS AND MAIN STEM 
  RIVERS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN CAN BE EXPECTED 
  FROM TONIGHT THROUGH TOMORROW. 

* SMALL STREAM AND CREEK FLOODING IS POSSIBLE. RAPID RISES ON 
  MAIN STEM RIVERS ARE EXPECTED TONIGHT AND TOMORROW. VISIT 
  HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS OF 
  THE MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
828 
WGUS66 KEKA 111107
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PST FRI MAR 11 2016

CAZ002-076-111915-
/O.CON.KEKA.FA.A.0004.000000T0000Z-160312T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
307 AM PST FRI MAR 11 2016

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* THROUGH SATURDAY MORNING

* PERIODS OF HEAVY RAIN MAY DEVELOP THIS MORNING RESULTING IN
  URBAN AND SMALL STREAM FLOODING. 

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS
  OF THE MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
933 
WGUS66 KEKA 111244
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
444 AM PST FRI MAR 11 2016

.PERIODS OF HEAVY RAINFALL OVER THE WEEKEND WILL RESULT IN RISING
CREEKS AND STREAMS AS TWO STORM SYSTEMS MOVE THROUGH THE REGION.
THE BEST CHANCE FOR SMALL STREAM AND URBAN FLOODING WILL BE IN
DEL NORTE...HUMBOLDT AND NORTHERN MENDOCINO COUNTIES.

CAZ001-003-004-112045-
/O.EXB.KEKA.FA.A.0004.160312T1200Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
444 AM PST FRI MAR 11 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST CALIFORNIA... 
  INCLUDING THE FOLLOWING AREAS...NORTH COAST INTERIOR...REDWOOD 
  COAST AND UPPER TRINITY RIVER. 

* FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT

* PERIODS OF HEAVY RAIN OVER THE WEEKEND MAY RESULT IN URBAN AND
  SMALL STREAM FLOODING. 2 TO 4 INCHES OF TOTAL RAINFALL IS
  EXPECTED WITH LOCALLY 7 INCHES IN THE MOUNTAINS OF DEL NORTE AND
  HUMBOLDT COUNTIES.

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS
  FOR THE MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ002-076-112045-
/O.EXT.KEKA.FA.A.0004.000000T0000Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
444 AM PST FRI MAR 11 2016

...FLOOD WATCH NOW IN EFFECT THROUGH LATE SUNDAY NIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* THROUGH LATE SUNDAY NIGHT

* PERIODS OF HEAVY RAIN MAY DEVELOP THIS MORNING RESULTING IN
  URBAN AND SMALL STREAM FLOODING. ADDITIONAL RAINFALL THIS
  WEEKEND ON ALREADY SATURATED GROUND WILL BRING THE CONTINUED
  THREAT FOR FLOODING. 2 TO 4 INCHES OF RAIN IS EXPECTED OVER THE
  WEEKEND WITH LOCALLY 7 INCHES IN THE MOUNTAINS OF NORTHERN
  MENDOCINO COUNTY.

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS
  FOR THE MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
797 
WGUS66 KEKA 112347
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
347 PM PST FRI MAR 11 2016

.PERIODS OF HEAVY RAINFALL OVER THE WEEKEND WILL RESULT IN RISING
CREEKS AND STREAMS AS TWO STORM SYSTEMS MOVE THROUGH THE REGION.

CAZ002-076-121400-
/O.CAN.KEKA.FA.A.0004.000000T0000Z-160314T1200Z/
/O.NEW.KEKA.FA.A.0005.160312T1200Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
347 PM PST FRI MAR 11 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...INCLUDING 
  THE FOLLOWING AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT.

* PERIODS OF MODERATE RAIN OVER THE WEEKEND MAY RESULT IN URBAN
  AND SMALL STREAM FLOODING. 3 TO 5 INCHES OF TOTAL RAINFALL IS
  FORECAST FOR NORTHERN MENDOCINO COUNTY AND 2 TO 4 INCHES OF TOTAL
  RAINFALL IS FORECAST FOR SOUTHERN MENDOCINO COUNTY.

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS
  FOR THE MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ001-003-004-121400-
/O.CON.KEKA.FA.A.0004.160312T1200Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
347 PM PST FRI MAR 11 2016

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
SUNDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...NORTH COAST INTERIOR...REDWOOD COAST AND UPPER TRINITY 
  RIVER. 

* FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT.

* PERIODS OF MODERATE RAIN OVER THE WEEKEND MAY RESULT IN URBAN
  AND SMALL STREAM FLOODING. 4 TO 6 INCHES OF TOTAL RAINFALL IS
  FORECAST FOR DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. 3 TO 5
  INCHES OF TOTAL RAINFALL IS FORECAST FOR SOUTHERN HUMBOLDT
  COUNTY.

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS 
  FOR THE MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
227 
WGUS66 KEKA 121400
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
600 AM PST SAT MAR 12 2016

.PERIODS OF HEAVY RAINFALL OVER THE WEEKEND WILL RESULT IN RISING
CREEKS AND STREAMS AS TWO STORM SYSTEMS MOVE THROUGH THE REGION.

CAZ001-003-004-122200-
/O.CON.KEKA.FA.A.0004.000000T0000Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
600 AM PST SAT MAR 12 2016

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...NORTH COAST INTERIOR...REDWOOD COAST AND UPPER TRINITY 
  RIVER. 

* THROUGH LATE SUNDAY NIGHT

* PERIODS OF MODERATE RAIN OVER THE WEEKEND MAY RESULT IN URBAN 
  AND SMALL STREAM FLOODING. 4 TO 6 INCHES OF TOTAL RAINFALL IS 
  FORECAST FOR DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. 3 TO 5 
  INCHES OF TOTAL RAINFALL IS FORECAST FOR SOUTHERN HUMBOLDT 
  COUNTY. 

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS 
  FOR THE MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ002-076-122200-
/O.CON.KEKA.FA.A.0005.000000T0000Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
600 AM PST SAT MAR 12 2016

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* THROUGH LATE SUNDAY NIGHT

* PERIODS OF MODERATE RAIN OVER THE WEEKEND MAY RESULT IN URBAN 
  AND SMALL STREAM FLOODING. 3 TO 5 INCHES OF TOTAL RAINFALL IS 
  FORECAST FOR NORTHERN MENDOCINO COUNTY AND 2 TO 4 INCHES OF 
  TOTAL RAINFALL IS FORECAST FOR SOUTHERN MENDOCINO COUNTY. 

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS 
  FOR THE MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
596 
WGUS66 KEKA 122156
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
156 PM PST SAT MAR 12 2016

...PERIODS OF HEAVY RAIN ARE EXPECTED TONIGHT AND SUNDAY...

CAZ001-003-004-130600-
/O.CAN.KEKA.FA.A.0004.000000T0000Z-160314T1200Z/
/O.NEW.KEKA.FA.A.0006.160313T0600Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
156 PM PST SAT MAR 12 2016

...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...INCLUDING 
  THE FOLLOWING AREAS...NORTH COAST INTERIOR...REDWOOD COAST AND 
  UPPER TRINITY RIVER. 

* FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT

* PERIODS OF MODERATE RAIN OVER THE WEEKEND MAY RESULT IN URBAN
  AND SMALL STREAM FLOODING. 3 TO 5 INCHES OF TOTAL RAINFALL IS
  FORECAST FOR DEL NORTE AND NORTHERN HUMBOLDT COUNTIES. 1.5 TO 3
  INCHES OF TOTAL RAINFALL IS FORECAST FOR CENTRAL AND SOUTHERN
  HUMBOLDT COUNTY AS WELL AS TRINITY COUNTY.

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS
  FOR THE MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE
IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ002-076-130600-
/O.CAN.KEKA.FA.A.0005.000000T0000Z-160314T1200Z/
/O.NEW.KEKA.FA.A.0006.160313T0600Z-160314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENDOCINO COAST-MENDOCINO INTERIOR-
156 PM PST SAT MAR 12 2016

...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...INCLUDING 
  THE FOLLOWING AREAS...MENDOCINO COAST AND MENDOCINO INTERIOR. 

* FROM 10 PM PST THIS EVENING THROUGH LATE SUNDAY NIGHT

* PERIODS OF MODERATE RAIN OVER THE WEEKEND MAY RESULT IN URBAN
  AND SMALL STREAM FLOODING. 2 TO 4 INCHES OF TOTAL RAINFALL IS
  FORECAST FOR NORTHERN MENDOCINO COUNTY AND 1.5 TO 3 INCHES OF
  TOTAL RAINFALL IS FORECAST FOR SOUTHERN MENDOCINO COUNTY. 

* VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR THE LATEST STAGE FORECASTS
  FOR THE MAIN STEM RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Mar 10, 4:18 AM PST, 6 hours 31 minutes earlier.

Area forecast discussion, Mar 10, 4:18 AM PST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
418 AM PST THU MAR 10 2016

.SYNOPSIS...MULTIPLE STORM SYSTEMS WILL BRING PERIODS OF HEAVY
RAIN TO NORTHWEST CALIFORNIA THROUGH THE WEEKEND. FLOODING WILL BE
POSSIBLE IN LOW LYING AREAS.

&&

.DISCUSSION...A COLD FRONT CONTINUES TO BRING RAIN TO NORTHWEST
CALIFORNIA THIS MORNING. PERIODS OF HEAVY RAIN HAVE BEEN REPORTED AT
MANY WEATHER STATIONS ACROSS THE AREA WITH THE HEAVIEST RATES UP TO
0.50 INCHES/HR IN THE KING RANGE AND CENTRAL MENDOCINO COUNTY.
THIS FRONT WILL GRADUALLY SLIDE SOUTH AND STALL OVER SONOMA AND
MARIN COUNTIES TODAY. RAIN WILL COME TO AN END AS THE FRONT SLIDES
SOUTH THOUGH MAY LINGER OVER SOUTHERN MENDOCINO COUNTY WELL INTO
THE AFTERNOON. BY THIS EVENING ANOTHER LOW PRESSURE SYSTEM WILL
APPROACH THE COAST. THIS LOW WILL CAUSE THE FRONT TO RETREAT BACK
NORTH AS A WARM FRONT AND EXPAND THE RAIN BACK OVER NORTHWEST
CALIFORNIA. MODELS HAVE TRENDED TOWARD THE APPROACHING LOW CUTTING
OFF FROM ITS PARENT UPPER TROUGH JUST OFF THE MENDOCINO COAST AND
THEN DRIFTING SOUTHEAST. THIS HAS RESULTED IN LESS OF A NORTH
PUSH OF THE HEAVIEST PRECIPITATION IN THE MODEL GUIDANCE AND TOTAL
RAINFALL ACROSS NORTHWEST CALIFORNIA...PARTICULARLY NORTH OF
MENDOCINO COUNTY...THROUGH FRIDAY MORNING IS NOW LOOKING TO BE
LESS THAN ORIGINALLY THOUGHT. HOWEVER MENDOCINO COUNTY WILL STILL
RECEIVE THE BRUNT OF THE RAINFALL ALLOWING FOR STREAMS AND RIVERS
TO RISE SHARPLY. AN UPDATED RIVER FORECAST WILL BE OUT THIS
MORNING WITH THE NEW MODEL GUIDANCE FROM THE RIVER FORECAST
CENTER. DEPENDING ON HOW THE MODELS TREND AN AREAL FLOOD WATCH FOR
TONIGHT INTO FRIDAY MORNING COULD BE REQUIRED FOR MENDOCINO COUNTY
CONSIDERING THE SATURATED SOILS FROM THE CURRENT RAIN.

RAIN WILL DECREASE THROUGH THE DAY FRIDAY BUT ANY DRY PERIOD WILL BE
BRIEF AS ADDITIONAL SYSTEMS APPROACH THE COAST SATURDAY AND THEN
AGAIN SUNDAY. MODEL GUIDANCE CONTINUES TO TARGET THE HEAVIEST RAIN
WITH THESE TWO SYSTEMS ACROSS AREAS FROM CENTRAL MENDOCINO COUNTY
NORTH...WITH THE HEAVIEST RAINFALL OCCURRING WITH THE SUNDAY COLD
FRONT. THE PERSISTENT RAIN WILL RESULT IN THE POTENTIAL FOR SMALL
STREAM AND LOWLAND FLOODING AND HIGH FLOWS ON MAIN STEM RIVERS.
SEE MORE ABOUT MAIN STEM RIVER FLOODING POTENTIAL IN THE HYDROLOGY
SECTION BELOW.

ANOTHER ROUND OF GUSTY SOUTH WINDS WILL BE POSSIBLE IN ADVANCE OF
THE SATURDAY SYSTEM AS A MODERATELY STRONG COASTAL JET DEVELOPS. THE
BEST CHANCE FOR GUSTS IN EXCESS OF 45 MPH WILL BE ON THE EXPOSED
RIDGES OF HUMBOLDT AND DEL NORTE COUNTIES.

RAIN WILL DECREASE TO SHOWERS MONDAY AND THEN END TUESDAY INTO
WEDNESDAY AS AN UPPER LEVEL RIDGE BUILDS OVER THE WEST COAST.
OVERNIGHT LOW TEMPERATURES COULD BECOME QUITE COOL EARLY NEXT WEEK
BEHIND THE SUNDAY FRONT WITH SNOW LEVELS FALLING INTO THE 2500-3500
RANGE ON MONDAY. FROST WILL BE A CONCERN IN INTERIOR MENDOCINO
COUNTY VALLEYS MONDAY AND TUESDAY NIGHTS IF CLOUDS DISSIPATE. A
WARMING TREND IS EXPECTED TO BEGIN ON WEDNESDAY WITH POSSIBLE
OFFSHORE FLOW DEVELOPING. RPA

&&

.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS
WILL CONTINUE AT KCEC AND KACV THROUGH THE EARLY MORNING. SHOWERS
WILL CONTINUE DIMINISHING THIS MORNING IN THE WAKE OF THE COLD
FRONT WHICH MOVED THROUGH THE AREA LAST NIGHT. THE WINDS WILL
CONTINUE GRADUALLY DIMINISHING THIS MORNING. CEILINGS AND
VISIBILITIES WILL IMPROVE LATER THIS MORNING AND VFR CONDITIONS
AND LIGHT WINDS WILL PREVAIL AT KCEC AND KACV LATE THIS MORNING
THROUGH THIS EVENING. MVFR TO IFR CONDITIONS WILL OCCUR AT KUKI
TODAY AS SHOWERS MOVE THROUGH THE AREA REDUCING CEILINGS AND/OR
VISIBILITIES. LIGHT TO MODERATE WINDS WILL CONTINUE AT KUKI
THROUGH THIS EVENING.

&&

.MARINE...A STRONG COLD FRONT MOVED THROUGH THE AREA WEDNESDAY
EVENING. THE WINDS AND SEAS INCREASED AS THE COLD FRONT
APPROACHED AND MOVED ACROSS THE WATERS. WIND GUSTS TO GALE FORCE
OCCURRED. A FEW GUSTS TO STORM FORCE OCCURRED ALONG THE FRONTAL
BOUNDARY IN A FEW LOCATIONS AS THE FRONT AND ASSOCIATED SHOWERS
MOVED ACROSS THE WATERS. THE WINDS AND SEAS ARE DIMINISHING THIS
MORNING IN THE WAKE OF THE FRONT. LIGHT TO MODERATE WINDS WILL
PREVAIL ACROSS THE WATERS THIS AFTERNOON THROUGH FRIDAY. THE SEAS
WILL GRADUALLY SUBSIDE THROUGH FRIDAY. A STRONG COLD FRONT WILL
MOVE THROUGH THE REGION FRIDAY NIGHT AND EARLY SATURDAY MORNING.
THE WINDS AND SEAS WILL INCREASE AS THE FRONT APPROACHES AND MOVES
ACROSS THE WATERS. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT
ACROSS THE NORTHERN NEAR SHORE WATERS THROUGH FRIDAY MORNING AND
ACROSS THE SOUTHERN NEAR SHORE WATERS THROUGH FRIDAY AFTERNOON.
SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT ACROSS THE OUTER
WATERS THROUGH THIS WEEKEND. HOWEVER AS THE STRONG COLD FRONT
APPROACHES AND MOVES ACROSS THE WATERS FRIDAY NIGHT AND SATURDAY
THE SMALL CRAFT ADVISORIES WILL LIKELY BE UPGRADED TO A GALE
WARNING ACROSS THE NORTHERN OUTER WATERS BEGINNING FRIDAY NIGHT
AND ACROSS THE SOUTHERN OUTER WATERS BEGINNING SATURDAY MORNING
REMAINING IN EFFECT THROUGH SUNDAY. SMALL CRAFT ADVISORIES WILL BE
NECESSARY ACROSS THE NEAR SHORE WATERS SATURDAY THROUGH MONDAY DUE
TO INCREASING WINDS AND/OR SEAS.

&&

.HYDROLOGY...RAIN THIS WEEK WILL RESULT IN HIGH FLOWS ON MAIN STEM
RIVERS ACROSS NORTHWEST CALIFORNIA. THE GREATEST CHANCE FOR RIVER
FLOODING WILL OCCUR ON FRIDAY IN MENDOCINO COUNTY AS RAIN FALLS
ON ALREADY SATURATED SOILS. BOTH THE NAVARRO AND RUSSIAN RIVERS
WILL RISE SHARPLY WITH THE NAVARRO LIKELY REACHING FLOOD STAGE AND
THE RUSSIAN LIKELY REACHING MONITOR STAGE. ADDITIONAL RAINFALL
OVER THE WEEKEND FURTHER NORTH MAY ALSO RESULT IN THE EEL RIVER AT
FERNBRIDGE...THE MAD RIVER AT ARCATA...AND POSSIBLY THE VAN DUZEN
RIVER AT BRIDGEVILLE REACHING MONITOR STAGES. STAY TUNED FOR
FORECAST UPDATES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST FRIDAY FOR PZZ450.

     SMALL CRAFT ADVISORY UNTIL 3 PM PDT SUNDAY FOR PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST FRIDAY FOR PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Mar 10, 4:58 AM PST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
458 AM PST THU MAR 10 2016

CAZ002-076-111330-
MENDOCINO COAST-MENDOCINO INTERIOR-
458 AM PST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN THIS MORNING WILL RESULT IN PONDING WATER ON
ROADWAYS AND LOCALIZED URBAN FLOODING. MOTORISTS ARE ENCOURAGED TO
TAKE THEIR TIME TRAVELING THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK.
PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM
AND MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR FLOODING
WILL BE ON FRIDAY AND OVER THE WEEKEND.

HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE MENDOCINO COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-111330-
NORTH COAST INTERIOR-
458 AM PST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN THIS MORNING WILL RESULT IN PONDING WATER ON
ROADWAYS. MOTORISTS ARE ENCOURAGED TO TAKE THEIR TIME TRAVELING
THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK.
PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM
AND POSSIBLY MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR
FLOODING WILL BE OVER THE WEEKEND. SNOW LEVELS WILL REMAIN
GENERALLY ABOVE 3500 FEET THROUGH THE WEEKEND.

STRONG SOUTH WIND GUSTS ON EXPOSED RIDGES WILL BE POSSIBLE ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-111330-
REDWOOD COAST-
458 AM PST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK.
PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM
AND POSSIBLY MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR
FLOODING WILL BE OVER THE WEEKEND.

STRONG SOUTH WIND GUSTS WILL BE POSSIBLE ALONG THE IMMEDIATE COAST
ON SATURDAY.

HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE REDWOOD COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-111330-
UPPER TRINITY RIVER-
458 AM PST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAIN THIS MORNING WILL RESULT IN PONDING WATER ON
ROADWAYS. MOTORISTS ARE ENCOURAGED TO TAKE THEIR TIME TRAVELING
THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK.
PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM
AND MAIN STEM RIVER FLOODING. THE MOST LIKELY WINDOW FOR FLOODING
WILL BE ON FRIDAY AND OVER THE WEEKEND. SNOW LEVELS WILL REMAIN
GENERALLY AT 3000 FEET OR HIGHER THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 4:13 PM PSTRiver Flood WatchEKAMendocino18 hr
Mar 10, 2:34 AM PSTSmall Craft AdvisoryEKA48 hr
Mar 10, 5:11 AM PSTAreal Flood AdvisoryEKAMendocino5 hr
Mar 10, 9:41 AM PSTRiver Flood WarningEKAMendocino49 hr
Mar 10, 3:55 PM PSTRiver Flood AdvisoryEKAMendocino43 hr

Nearby

Flood Watches in California, 2016Every flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.